CSpace

Browse/Search Results:  1-10 of 70 Help

Selected(0)Clear Items/Page:    Sort:
CONVERGENCE ANALYSIS OF INEXACT TWO-GRID METHODS: A THEORETICAL FRAMEWORK 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2022, 卷号: 60, 期号: 1, 页码: 133-156
Authors:  Xu, Xuefeng;  Zhang, Chen-Song
Favorite  |  View/Download:15/0  |  Submit date:2022/04/29
multigrid  inexact two-grid methods  convergence factor  eigenvalue analysis  
Order Reduced Schemes for the Fourth Order Eigenvalue Problems on Multi-Connected Planar Domains 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 4, 页码: 920-944
Authors:  Xi, Yingxia;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:16/0  |  Submit date:2022/04/02
Multilevel mixed element method  fourth order eigenvalue problem  multi-connected planar domain  
Multiscale asymptotic analysis and computations for Steklov eigenvalue problem in periodically perforated domain 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021, 页码: 21
Authors:  Ye, Shuyu;  Ma, Qiang;  Hu, Bing;  Cui, Junzhi;  Jiang, Xue
Favorite  |  View/Download:29/0  |  Submit date:2021/10/26
corrector equations  error estimation  finite element computation  second-order two-scale asymptotic analysis  Steklov eigenvalue problem  
Two-scale and three-scale asymptotic computations of the Neumann-type eigenvalue problems for hierarchically perforated materials 期刊论文
APPLIED MATHEMATICAL MODELLING, 2021, 卷号: 92, 页码: 565-593
Authors:  Ma, Qiang;  Ye, Shuyu;  Cui, Junzhi;  Yang, Zhiqiang;  Jiang, Xue;  Li, Zhihui
Favorite  |  View/Download:45/0  |  Submit date:2021/04/26
Hierarchically perforated structure  Successive two-scale asymptotic analysis  Neumann-type elliptic eigenvalue problem  Second-order two-scale and three-scale  asymptotic computations  Finite element simulation  
Eigenfunction behavior and adaptive finite element approximations of nonlinear eigenvalue problems in quantum physics 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2021, 卷号: 55, 期号: 1, 页码: 209-227
Authors:  Yang, Bin;  Zhou, Aihui
Favorite  |  View/Download:36/0  |  Submit date:2021/04/26
Adaptive finite element approximation  complexity  convergence  nonlinear eigenvalue problem  non-polynomial behavior  unique continuation property  
Group analysis of distance matrices 期刊论文
GENETIC EPIDEMIOLOGY, 2020, 页码: 9
Authors:  Wang, Jinjuan;  Li, Jialu;  Xiong, Wenjun;  Li, Qizhai
Favorite  |  View/Download:41/0  |  Submit date:2020/09/23
distance-based regression  eigenvalue decomposition  pseudoFtest statistic  
A multi-level mixed element scheme of the two-dimensional Helmholtz transmission eigenvalue problem 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2020, 卷号: 40, 期号: 1, 页码: 686-707
Authors:  Xi, Yingxia;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:37/0  |  Submit date:2020/09/23
mixed finite element method  transmission eigenvalue  multi-level scheme  
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 221-240
Authors:  Cheng, Xiyou;  Feng, Zhaosheng;  Zhang, Zhitao
Favorite  |  View/Download:70/0  |  Submit date:2020/01/10
Positive solution  Hammerstein integral equations  weighted functions  fixed point index  Dirichlet boundary condition  
Eigenvalues of a Differential Operator and Zeros of the Riemann $\\zeta $-Function 期刊论文
Analysis in Theory and Applications, 2020, 卷号: 36, 期号: 3, 页码: 283-294
Authors:  Ge Liming;  Li Xianjin;  Wu Dongsheng;  Xue Boqing
Favorite  |  View/Download:36/0  |  Submit date:2021/04/26
Hilbert-Polya space  zeros of zeta function  differential operator  eigenvalue  
ON THE CONVERGENCE OF A TWO-LEVEL PRECONDITIONED JACOBI-DAVIDSON METHOD FOR EIGENVALUE PROBLEMS 期刊论文
MATHEMATICS OF COMPUTATION, 2019, 卷号: 88, 期号: 319, 页码: 2295-2324
Authors:  Wang, Wei;  Xu, Xuejun
Favorite  |  View/Download:51/0  |  Submit date:2020/01/10
Jacobi-Davidson method  eigenvalue problems  domain decomposition method